UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
On convergence properties of 3D spheroidal monogenics Journal article
International Journal of Wavelets, Multiresolution and Information Processing, 2013,Volume: 11,Issue: 3
Authors:  Morais J.;  Kou K.I.;  Georgiev S.
Favorite |  | TC[WOS]:7 TC[Scopus]:7 | Submit date:2019/02/13
Chebyshev Polynomials  Ferrer's Associated Legendre Functions  Hyperbolic Functions  Moisil-théodoresco System  Monogenic Functions  Quaternion Analysis  Riesz System